# SDR KNK2006F00010

- Difficulty date: October 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 1120B
- Condition: Coked
- Location: Fuel Injection
- Part time: 91 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR HARD TO ROTATE DUE TO INJECTION MANIFOLD COKING.  (K)
